Tech Session organized by
AMRA
Sun, May 30, 2021

AMRA Test & Tune: 30/05/21

Strathmore Motorsports Park

About this event

We will be breaking the day into 2 slots (Morning / Afternoon) to give the most members opportunity to come out and ride at this first event.

Morning slot 9:00-1:00pm

The morning will consist of 15-minute sessions for Youth (6-9), Provisional (novice), Open, and Open/Fast. IMPORTANT! Morning gates are only open for entry from 9:00-10:00 am.

Riders meetings are mandatory as follows, with track sessions starting 15 mins after each meeting start time:

• Youth 9:15 am
• Provisional 9:30 am
• Open 9:45 am
• Open/Fast 10:00 am

Riders must have left the track by 1:00 pm to allow the Evening Slot riders to enter on time.

Afternoon slot 1:30-5:30pm

The afternoon will consist of 15-minute sessions for Youth (6-9), Provisional (novice), Open, and Open/Fast. IMPORTANT! Afternoon gates are only open for entry from 1:30-2:30 pm.

Riders meetings are mandatory as follows, with track sessions starting 15 mins after each meeting start time:

• Youth 1:45 pm
• Provisional 2:00 pm
• Open 2:15 pm
• Open/Fast 2:30 pm

Riders must have left the track by 5:30 pm to allow the Evening Slot riders to enter on time.



Like our first event, we will have the lap timing system running, and you are welcome to rent one for $20 a day. They are a great tool to better your riding and understand what is working or not on track.

Camping at the track is allowed for attendants participating in the event Saturday and Sunday, and there will be a 50 person limit.

 

COVID protocols

For both sessions, enhanced COVID protocols will be in place:
- A questionnaire will need to be completed less than 24 hours before your track slot confirming your COVID status.
- On-site, masks or full-face helmets are required at all times.
- Groups of up to two cohorts are permitted as long as the group size remains 5 or less.
There can be no racing, coaching, or training while the enhanced COVID restrictions are in effect.
- No more than 50 people can attend on the site, including volunteers and medical personnel. No spectators are allowed. Only minors may bring a guardian. We ask that only one guardian accompany youth from the same cohort to allow for as many other riders to attend as possible.
There will be no tolerance for non-compliance. Violators will be required to leave the daily session, and repeat violators will be at risk of losing their membership privileges.

Event requirements

If you haven't filled out a yearly waiver please follow this link to fill it out.

https://amra.speedwaiver.com/coycg

 

 

Strathmore Motorsports Park

Wheatland County, Alberta

Organizer

Tech Session organized by

AMRA

Event over!